# SDR FDEA200909173319

- Difficulty date: September 17, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 40,584 hours, 25,788 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: 652163043
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FORE FLAP OTBD L/E HAS DEEP GOUGE FROM LONG SCREW IN WING LWR T/E.  STOP DRILLED DEEP GOUGE AT RT WING INBD FORE FLAP OTBD L/E IAW SRM 51-10-1 REV 101.  HFEC INSPECTED AREA IAW NDTM 51-00-00, FIG 23 PART 6, NO   DEFECTS NOTED.  FABRICATED REPAIR PLATE FROM 2024 T3  .050 INCH  PO NR 9008655  DIM 3.7500 INCH X 4.5 INCH IAW SRM 57-50-4 FIG 1, REV 101 TREATED AND PRIMED. REPAIR PLATE IAW SRM 51-10-2, REV 101 INSTALLED REPAIR PLATE IAW SRM 51-30-2 REV 101.
